# SDR P5CA2017011200018

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2  NACELLE HAS A WEAR STRIP RIVET WORN.  REMOVED DAMAGE RIVET IAW SRM 51-40-02-0G-0 REV.67.  INSTALLED NEW RIVET IAW SRM 51-40-02-0G-0 REV.67 AND CMM 71-13-23 REV 40.
